Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
Baby got cheek injury after a fall. Prescribed with combiflam and vecet. Is crying a side effect of medicine?
Question: My baby (2 year old) has fallen from bed (nearly 2.5 feet tall), after nearly 24 hrs, she has started crying intermittently. Her crying just doesn't stops. This doesn't seems normal crying. When she fall down, she got inner part of cheek injured due to her teeth, so there was slight swelling, due to which we visited doctor, Dr. has given her prescription of Combiflam and Vecet. Is the intermittent crying side effect of medicine or is it that something went wrong when she fell ? Please advice
Brief Answer: consult the doctor to rule out brain injury first. Detailed Answer: Hi XXXX XXXXXXX Thank you for your query on Healthcare Magic. Inconsolable or abnormal crying after fall is a concerning symptom. First I suggest you get her examined pysically by the doctor to rule out any underlying brain injury. If required CT scan brain may be ordered by the doctor to rule out brain injury. Another cause for crying could be cheek injury inside the mouth which occurred by teeth after fall. The drugs prescribed by the doctor usually doesn't cause excessive crying, but some times combiflam may cause stomach pain because of gastric irritation if it is given on empty stomach. The main concern is to rule out brain injury by immediate examination and evaluation by the Pediatrician. Therefore I advice you to consult the Pediatrician for examination to look for the causes of crying and to rule out brain injury. Hope I have answered your query, if you have any clarification please let me know. Regards.
Above answer was peer-reviewed by : Dr. Prasad
The User accepted the expert's answer
People also viewed